# SDR SIMA201117902

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 18,157 hours, 16,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004120087
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2826 AT 24000 FEET THE CREW REPORTED THEY SAW AND SMELLED SMOKE IN THE COCKPIT COMING FROM THE CEILING VENT.  THE CREW FOLLOWED AOM PROCEDURES AND AFTER CLOSING BLEED 1 THE  SMOKE DISSIPATED QUICKLY.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ATL.  THE AIRCRAFT MADE AN OVERWEIGHT LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE.  THE OPERATIONAL CHECK WAS GOOD WORK DONE IAW EMB 145 AMM 21-51-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
